Q. I would like to try ayurveda for ADHD. Please help.

 

Questions 



Hi doctor,

My son was diagnosed with ADHD before a year and subsequently he was given Vyvanse 20 mg. He has continued to take this medication until this year with a dosage increase from 20 mg to 30 mg. He is 8 years old and weighs about 70 lbs. I would like to get him off this medication and try an ayurvedic approach. Last one year, when he has been on Vyvanse, he has not gained any weight and frequently lacks appetite. Currently, he is on summer break and not on this medication. He will be homeschooled from this year onwards.

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

Rather than just mentioning as ADHD (attention deficit hyperactive disorder), I would request you mention the dominant symptoms you have noted in him.

Also, mention about his bowel movements, sleeping and food habits.

Revert back with a detailed history to an ayurveda specialist online –>https://www.dr.sitehome.info/ask-a-doctor-online/ayurveda-specialist


 

 

#,#(ADHD),#ayurveda,#for,#help,#like,#please,#to,#try,I,Q.,Would

Medical Questions

[], [], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment